Joint Convergence of Conditional Expectations.
Manuscripta mathematica, Tome 6 (1972), pp. 141-146
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1972__6_154089,
author = {Dieter Landers and Lothar Rogge},
title = {Joint {Convergence} of {Conditional} {Expectations.}},
journal = {Manuscripta mathematica},
pages = {141--146},
year = {1972},
volume = {6},
zbl = {0231.60006},
url = {http://geodesic.mathdoc.fr/item/MM2_1972__6_154089/}
}
Dieter Landers; Lothar Rogge. Joint Convergence of Conditional Expectations.. Manuscripta mathematica, Tome 6 (1972), pp. 141-146. http://geodesic.mathdoc.fr/item/MM2_1972__6_154089/